# SDR USAA2010092992141

- Difficulty date: September 23, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 87,768 hours, 32,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146N544812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - CRACK ON ATTACH ANGLE CHORD AT BS 1480 TO BS 1500, LBL 23.  REPLACED ATTACH ANGLE CHORD AT BS 1480 TO BS 1500, LBL 23 IAW B757 SRM 51-40-02.
